# SDR CALA0400392

- Difficulty date: April 18, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N17663
- Make and model: Boeing 737524
- Aircraft serial: 28924
- Aircraft time: 15,466 hours, 8,257 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638427A
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TAB DELAMINATED (1 INCH SQ) AT OUTBOARD END OF TRAILING EDGE.  REPAIRED LEFT ELEVATOR TAB PER SRM 51-70-04.
